About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 140173, 9 pages
http://dx.doi.org/10.1155/2013/140173
Research Article

Nontrivial Periodic Solutions of an -Dimensional Differential System and Its Application

School of Mathematical Science, Yangzhou University, Yangzhou 225002, China

Received 29 March 2013; Accepted 3 August 2013

Academic Editor: Pei Yu

Copyright © 2013 F. B. Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. B. Gao, “Nontrivial Periodic Solutions of an -Dimensional Differential System and Its Application,” Abstract and Applied Analysis, vol. 2013, Article ID 140173, 9 pages, 2013. doi:10.1155/2013/140173